# SDR ASAA2015021110621

- Difficulty date: February 11, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 30,693 hours, 9,519 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 8484D
- Condition: Failed
- Location: Window Heat
- Part time: 30,703 hours, 9,521 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 WINDOW, RT SIDE, OVERHEAT LIGHT ILLUMINATED IN DESCENT THRU FL 300 .78M APPLIED QRH PROCEDURE OVERHEAT WOULD NOT RESET.  ACFT GROUNDED.  REPLACED RT NR 2 WINDOW HEAT CONTROLLER REF MM 30-41-11 FOUND WINDOW HEAT POWER RT SIDE OPEN RESET CB REF 20-60-01.
